# SDR UIEA2014080700381

- Difficulty date: August 5, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 73,578 hours, 14,401 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B07895
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 38L CRACK ON STATION 500.  REPAIRED CRACK IAW SRM 53-00-03.  REPAIR 4 DETAIL II FIGURE 201 REV 28.  CONDITION CHECKED NORMAL & JOB COMPLETED.
